# SDR HNAA2019052900153

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 44,730 hours, 40,611 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fuse
- Condition: Blown
- Location: Windshield Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

649     30-41  1912642  27MAY19  RIC  CLOSE  REF LP 1912643 WS HT 2 PLACED ON MEL AS PRECAUTION.PULLED AND COLLARED CB J20 PER MEL MX PROCEDURE  MEL   27MAY19  15:45  RIC  C14722  30-15  WINDSHIELD HEATING SYSTEMS FACT  28MAY19  05:36  PHL  R&R FUSE F0002 IAW AMM 20-13-08-04. PERFORMED OPS CHECK IAW AMM 30-42-00. OPS CHECK GOOD. NO SMOKE OR SMELL NOTICED AT THIS TIME. CLEAR MEL 30-15
